RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 5(149), Pages 235–236 (Mi umn5554)  

This article is cited in 12 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The canonical transformations of pseudodifferential operators

Yu. V. Egorov


Full text: PDF file (272 kB)
References: PDF file   HTML file

Bibliographic databases:


Citation: Yu. V. Egorov, “The canonical transformations of pseudodifferential operators”, Uspekhi Mat. Nauk, 24:5(149) (1969), 235–236

Citation in format AMSBIB
\Bibitem{Ego69}
\by Yu.~V.~Egorov
\paper The canonical transformations of pseudodifferential operators
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 5(149)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn5554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265748}
\zmath{https://zbmath.org/?q=an:0191.43802}


Linking options:
  • http://mi.mathnet.ru/eng/umn5554
  • http://mi.mathnet.ru/eng/umn/v24/i5/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Egorov, “O dostatochnykh usloviyakh lokalnoi razreshimosti psevdodifferentsialnykh uravnenii”, UMN, 25:3(153) (1970), 269–270  mathnet  mathscinet  zmath
    2. Yu. V. Egorov, “Nondegenerate subelliptic pseudodifferential operators”, Math. USSR-Sb., 11:3 (1970), 291–309  mathnet  crossref  mathscinet  zmath
    3. M. V. Fedoryuk, “The stationary phase method and pseudodifferential operators”, Russian Math. Surveys, 6:1 (1971), 65–115  mathnet  crossref  mathscinet  zmath
    4. Yu. V. Egorov, “On the solubility of differential equations with simple characteristics”, Russian Math. Surveys, 26:2 (1971), 113–130  mathnet  crossref  mathscinet  zmath
    5. L. Khërmander, “O suschestvovanii i regulyarnosti reshenii lineinykh psevdodifferentsialnykh uravnenii”, UMN, 28:6(174) (1973), 109–164  mathnet  mathscinet
    6. F. Trèves, “On the local solubility of linear partial differential equations”, Russian Math. Surveys, 29:2 (1974), 263–292  mathnet  crossref  mathscinet  zmath
    7. L. Nirenberg, “Lektsii o lineinykh differentsialnykh uravneniyakh s chastnymi proizvodnymi”, UMN, 30:4(184) (1975), 147–204  mathnet  mathscinet  zmath
    8. M. V. Karasev, V. E. Nazaikinskii, “On the quantization of rapidly oscillating symbols”, Math. USSR-Sb., 34:6 (1978), 737–764  mathnet  crossref  mathscinet  zmath
    9. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Russian Math. Surveys, 54:2 (1999), 465–476  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. D. Jakobson, N. S. Nadirashvili, J. Toth, “Geometric properties of eigenfunctions”, Russian Math. Surveys, 56:6 (2001), 1085–1105  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. M. A. Poteryakhin, “Normal forms near an invariant torus and the asymptotic eigenvalues of the operator $\langle V,\nabla\rangle-\epsilon\Delta$”, Math. Notes, 77:1 (2005), 140–145  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. A. Yu. Anikin, “Quantum Birkhoff normal forms”, Theoret. and Math. Phys., 160:3 (2009), 1274–1291  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:480
    Full text:219
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017